MAUDE Adverse Event Report: ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 9MMX59MMX120CM; ILIAC COVERED STENT, ARTERIAL

ATRIUM MEDICAL CORPORATION ICAST COVERED STENT SYSTEM, 9MMX59MMX120CM; ILIAC COVERED STENT, ARTERIAL
Model Number 42959
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 07/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
This report is related to the 17-07 zenith fenestrated+ endovascular graft clinical study.Patient underwent endovascular repair of a juxtarenal abdominal aortic aneurysm on (b)(6) 2024.On (b)(6) 2025, during a secondary intervention for a type ib endoleak the patient received a zbis-12-61-41-us of unknown lot number.On the procedural angiography, the core lab identified a type ii endoleak.The core lab also commented, ¿right iliac extension and iia component placed; persistent leak appears consistent with type ii though cannot completely exclude type iii.¿ on (b)(6) 2025, a potential type iii endoleak was observed at the location of implanted zbis device and icast stent.
 
Additional Manufacturer Narrative
Due to character restrictions in section d10: zfen+34-153-ci, unibody2-24-81-ci, zsle-13-74-zt, zsle-16-56-zt, zbis-12-61-41-us, bgus1037 2, bgus0837 2, bgus0727 2.Upon completion of the investigation into this event a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional section: h6 the reported complaint is related to a zenith fenestrated+ endovascular graft clinical study.Patient underwent endovascular repair of a juxtarenal abdominal aortic aneurysm on (b)(6) 2024.On (b)(6) 2025, during a secondary intervention for a type ib endoleak the patient received a zbis-12-61-41-us of unknown lot number.On the procedural angiography, the core lab identified a type ii endoleak.The core lab also commented, ¿right iliac extension and iia component placed; persistent leak appears consistent with type ii though cannot completely exclude type iii.¿ on (b)(6) 2025, a potential type iii endoleak was observed at the location of implanted zbis device and icast stent.Based on the details of the complaint the secondary intervention was to address a type 1b endoleak of an endograft that was placed 420 days prior to the secondary intervention as part of the 17-07 zenith fenestrated endovascular graft clinical study.The secondary intervention was to place a zbis-12-61-41-us cook iliac branch graft with an icast covered stent as a leg into the internal iliac artery.This secondary intervention does not seem to be associated with the initiating event of a type 1 endoleak of the aortic endograft.It is concerning that a type 1 endoleak was noted 420 days after the implantation of the endograft.To be clear the details do not mention that an icast covered stent was used in the initial endograft placement on (b)(6) 2024.There have been multiple questions asked of the complainant regarding this case however no additional information or procedural images have been provided.The secondary intervention placed the cook iliac branch graft at the distal end of the right iliac leg of the endovascular graft placed in 2024 likely due to an aneurysmal iliac artery but cannot be confirmed without more specific detail or imaging.The complaint describes that the location of the leak was at where the icast covered stent was placed into the side branch of the graft at the location of the internal iliac artery.If there was proper wall apposition of the stent and graft to the vessel wall, contrast would be very difficult to be seen under fluoroscopy.If the connection of the icast covered stent to the cook graft were within an aneurysm there is a potential for the stent and graft to leak due to the device not being supported by the vessel wall.There is also the possibility that the icast covered stent was not placed into the graft leg far enough to create a proper seal between the two devices.The icast covered stent requires that the stent be placed into the corresponding stent or graft upwards of 1cm.A dhr review was not conducted as the product lot number was not provided.No evidence was identified to suggest that this complaint is related to design, manufacturing or instructions for use.A historical review of capa and ncrs was completed, which did not identify any issues directly related to this complaint.There were no trending escalations and there were no other complaints identified related to endo leaks going back 15 months.A risk review found that the risk management documents for this product adequately address the reported defect and the severity and anticipated occurrence level are appropriate.Based on the lack of procedural details and imaging from the procedure the complaint cannot be confirmed.The root cause based on the details provided is likely attributed to the operational context of the procedure.The type ii endoleak is most likely related to insufficient overlap into the internal iliac leg of the cook graft.
 
Event or Problem Description
N/a.

Brand Name
ICAST COVERED STENT SYSTEM, 9MMX59MMX120CM
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer (Section G)
ATRIUM MEDICAL CORPORATION
40 continental blvd
merrimack NH
Manufacturer Contact
lori gosselin
40 continental blvd
merrimack, NH 
MDR Report Key23377468
Report Number3011175548-2025-000011
Device Sequence Number15669476
Product Code PRL
UDI-Device Identifier00650862429596
UDI-Public(01)00650862429596
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P120003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,User Facility,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number42959
Device Catalogue Number42959
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale
Patient Weight86 KG